RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 4, Pages 397–402 (Mi mz9522)  

This article is cited in 3 scientific papers (total in 3 papers)

Fourier coefficients of functions of class $\mathrm{Lip} \alpha$ with respect to complete orthonormalized systems

S. V. Bochkarev

Central Econo-Mathematics Institute, Academy of Sciences of the USSR

Abstract: The Bernstein–Szasz theorem concerning trigonometric Fourier coefficients of a function of class $\mathrm{Lip} \alpha$ is generalized to apply to arbitrary complete orthonormalized systems.

Full text: PDF file (557 kB)

English version:
Mathematical Notes, 1970, 7:4, 239–242

Bibliographic databases:

UDC: 517.5
Received: 10.11.1969

Citation: S. V. Bochkarev, “Fourier coefficients of functions of class $\mathrm{Lip} \alpha$ with respect to complete orthonormalized systems”, Mat. Zametki, 7:4 (1970), 397–402; Math. Notes, 7:4 (1970), 239–242

Citation in format AMSBIB
\Bibitem{Boc70}
\by S.~V.~Bochkarev
\paper Fourier coefficients of functions of class $\mathrm{Lip}\,\alpha$ with respect to complete orthonormalized systems
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 4
\pages 397--402
\mathnet{http://mi.mathnet.ru/mz9522}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=271614}
\zmath{https://zbmath.org/?q=an:0202.35503|0194.37202}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 4
\pages 239--242
\crossref{https://doi.org/10.1007/BF01151695}


Linking options:
  • http://mi.mathnet.ru/eng/mz9522
  • http://mi.mathnet.ru/eng/mz/v7/i4/p397

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Bochkarev, “Absolute convergence of Fourier series over complete orthonormal systems of functions”, Math. USSR-Sb., 14:3 (1971), 429–437  mathnet  crossref  mathscinet  zmath
    2. S. V. Bochkarev, “Asolute convergence of Fourier series with respect to complete orthonormal systems”, Russian Math. Surveys, 27:2 (1972), 55–81  mathnet  crossref  mathscinet  zmath
    3. S. V. Bochkarev, “Multiplicative Inequalities for the $L_1$ Norm: Applications in Analysis and Number Theory”, Proc. Steklov Inst. Math., 255 (2006), 49–64  mathnet  crossref  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:118
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020